# SDR ASAA2023062243673

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,183 hours, 8,775 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RELEASED PER MEL 22-18J A/T ARM LIGHT INOP.  GROUNDED - YES. PERFORMED A/T OPS TEST. TEST NORMAL, LIGHT FULL BRIGHT AND GREEN. BITE TEST NORMAL AMM 22-31-00-210-801. THIS CLEARS MEL 22-18J.
